Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

An invariance principle for the empirical process with random sample size


Authors: M. Csörgö and S. Csörgö
Journal: Bull. Amer. Math. Soc. 76 (1970), 706-710
MSC (1970): Primary 6030, 6040; Secondary 6270, 6271
DOI: https://doi.org/10.1090/S0002-9904-1970-12512-5
MathSciNet review: 0258097
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. J. Anscombe, Large-sample theory of sequential estimation, Proc. Cambridge Philos. Soc. 48 (1952), 600-607. MR 14, 487. MR 51486
  • 2. P. Billingsley, Convergence of probability measures, Wiley, New York, 1968. MR 38 #1718. MR 233396
  • 3. L. Breiman, Probability, Addison-Wesley, Reading, Mass., 1968. MR 37 #4841. MR 229267
  • 4. M. Csörgö and S. Csörgö, On weak convergence of randomly selected partial sums (to appear).
  • 5. J. Mogyoródi, Limit distributions for sequences of random variables with random indices, Trans. Fourth Prague Conf. on Information Theory, Statistical Decision Functions, Random Processes, (Prague, 1965) Academia, Prague, 1967, pp. 463-470. MR 36 #935. MR 217846
  • 6. R. Pyke, The weak convergence of the empirical process with random sample size, Proc. Cambridge Philos. Soc. 64 (1968), 155-160. MR 36 #3402. MR 220337
  • 7. A. Rényi, On mixing sequences of sets, Acta. Math. Acad. Sci. Hungar. 9 (1958), 215-228. MR 20 #4623. MR 98161

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 6030, 6040, 6270, 6271

Retrieve articles in all journals with MSC (1970): 6030, 6040, 6270, 6271


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12512-5

American Mathematical Society